# SDR DXTA200400378

- Difficulty date: August 31, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 5,141 hours, 3,197 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99145101
- Part serial: 3845
- Condition: Failed
- Location: Te Flaps
- Part time: 3,914 hours, 3,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING FLAPS 5 DEGREES THE SLATS EXTENDED BUT FLAPS DID NOT, GOT AMBER FLAPS FAIL, FLAP PICTORIAL WENT AMBER AND FLAP RESET BUTTON ILLUMINATED.  MOVED FLAPS TO ZERO AND DEPRESSED FLAP RESET AMBER MESSAGE WENT OUT.  SELECTED FLAPS 5 DEGREES AND WARNING RETURNED.  RIGHT WING RESOLVER HAD INTERMITTENT VOLTAGE OUTPUT.  REMOVED AND REPLACED RIGHT FLAP RESOLVER IAW CESSNA 750 MM CHAPTER 27-52-00.  ACCOMPLISHED FULL FLAP RIG MECHANICAL AND ELECTRICAL IAW CESSNA 750 MM CHAPTER 27-50-00, FLAP SYSTEM OPERATIONALLY CHECKS GOOD.
